# SDR USAA010714

- Difficulty date: May 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED .5 INCH, STATION 178 BULKHEAD LBL 5.7 WL 200, LOWER ANTENNA MOUNT.  REPAIRED FILLER, DOUBLER AND SHIMS PER SRM 53-10-08 FIG 211.  (M)
